# SDR ASAA2016071917425

- Difficulty date: July 19, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 7,808 hours, 2,565 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989084
- Part serial: 22284
- Condition: Failed
- Location: Rt A/C Pack
- Part time: 7,837 hours, 2,573 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

@ FL 340 AFT CABIN TEMP BECAME HOT. RIGHT PACK TEMP WAS PEGGED AT 100 DEGREES C. ON RECALL, HAD A RIGHT PACK LIGHT. RAN QRH FOR "PACK" & COULD NOT CORRECT. THEN RAN "CABIN TEMP HOT" IN QRH. CABIN COOLED THEN. ACFT GROUNDED.  REMOVED AND REPLACED PACK TCV, REF B737-900 AMM 21-61-21. OPERATIONAL CHECK NORMAL. PERFORMED BITE TEST, IAW AMM 21-61-00-700-806-002, TESTED GOOD.
